MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. OES BRONCHOFIBERSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. OES BRONCHOFIBERSCOPE
Model Number BF-P60
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during the incoming inspection for repair at local service department of olympus, it was found that the coating on the connecting tube was peeling off.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
Local service department checked the subject device and found that the phenomenon occurred due to deterioration.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Additional Manufacturer Narrative
This is a supplemental report to provide additional information.The subject device was not returned to olympus medical systems corp.(omsc) for evaluation.Therefore, the exact cause of the reported event could not be conclusively determined.The manufacturing record was reviewed and found no irregularities.Omsc presumed that the phenomenon occurred due to following possible causes.A) physical stress.B) chemical stress.C) poor storing environment, such as in direct sunlight, at high temperatures, in high humidity or exposed to x-rays and ultraviolet-rays.

Brand Name
OES BRONCHOFIBERSCOPE
Common Device Name
BRONCHOFIBERSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12047316
Report Number8010047-2021-07868
Device Sequence Number4304393
Product Code EOQ
UDI-Device Identifier04953170308123
UDI-Public04953170308123
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberBF-P60
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1